# SDR AALA202301319852

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 61,611 hours, 30,966 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Part number: E0670D28A0
- Condition: Defective
- Location: Fuel Cell
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OUTER TANK FUEL TRANSFERRED AFTER TAKE OFF OUTER TRANSFER VALVES OPENED WITH OVER 16000 LBS OF FUEL IN TANKS. MAINTENANCE REPLACED RELAYS 5QP (AALA202301319852) AND 13QP (AALA202301319257) PER ESPM 20-46-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 28-15-00-740-002-A.
